# SDR UALA2011031501242

- Difficulty date: March 15, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,559 hours, 12,871 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS FROM SEATS 2AB- 8AB ARE INOP.  REPLACED POWER SUPPLY, OPS CHECKED GOOD.
